# SDR DALA2019102106024

- Difficulty date: October 14, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 76,535 hours, 15,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 1d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE AT 1D. EMERGENCY LIGHT FIXED. SYSTEM OPERATION NORMAL.
